# SDR SWAA2020120829201

- Difficulty date: November 10, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N8329B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37006
- Aircraft time: 26,638 hours, 11,989 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Damaged
- Location: L1 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR GRIT BAR MOUNTS DAMAGED AT FASTENER HOLES FWD & AFT STA 312 AND 344.  REMOVED & REPLACED FWD ENTRY DOOR GRIT BAR MOUNTS FWD & AFT, PER SOPM 25-50-01.
